# SDR CALA2022062001537

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 124,095 hours, 19,351 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 76212690003
- Condition: Broken
- Location: Fan
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GASPER FAN OFF LIGHT ILLUMINATED AT TOP OF DECENT GASPER FAN SIEZED BREAKER POPPED NEEDS FAN P/N 76-2126-9-0003 RECIRC FILTER FILTERS REPLACED PACS RAN VERIFIED OZONE SMELL AIRCRAFT INSPECTION HAVE BEEN ACCOMPLISHED PER REQ OF AMM NIS IAH CLEARED 05-51-56. SOURCE OF ODOR CAME FROM GASPER FAN WHEN THE FAN SEIZED UP.
